Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How to treat feet cracking and bleeding

my child, a boy, develops cracks on feet and bleeds since 2 years . now he is 6 years old. No amount of doctor prescribed ointments and other cold creams were of use. please advice
Asked On : Tue, 3 May 2011
Answers:  2 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
He should not go for playing without shoes and socks.Use of sleeper in the house.
Coming from out side he should clean his feet with water.
Apply Vaseline in the morning after bath and before going to bed.
Some creams are available in the market give good result.
Answered: Tue, 3 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
ur child skin is sensitive and dry,
no doctor will going to change his skin.
what we can do is,to keep his skin well enough to avoid major crack and bleeding.
apply cotaryl cream as moisturizer
after five minutes of this apply cream with steroid and salicylic .
dont allow him to walk bare foot,wear socks every time
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor